# SDR U30A200500004

- Difficulty date: June 2, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N269AV
- Make and model: Airbus A320-214
- Aircraft serial: 2187
- Aircraft time: 3,805 hours, 1,392 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203110000
- Part serial: 031119455
- Condition: Unknown
- Location: Nr 1
- Part time: 3,805 hours, 1,392 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, AFT F/A SMELLED SMOKE IN AFT GALLEY (G5).  OPENED NR 1 OVEN, FOUND MEALS CONTAINED IN BOXES BURNED ON END.  SMALL FIRE EXISTED & EXTINGUISHED.  POWER REMOVED FROM OVEN, PULLED C/B.  NR 1 OVEN INSERT (CARRIER FOR MEALS) DID NOT HAVE A METAL BACK AS THE OTHER OVENS.  CAPT & CABIN CREW CERTAIN MEAL BOXES TOO CLOSE, OR TOUCHING HEATING ELEMENT.  BANNED USE OF OVEN INSERTS WITH OPEN BACKS.  ACFT LANDED WITHOUT INCIDENT.  MX INSPECTED GALLEY AREA, OVEN MOUNTING AREA, ADJACENT OVENS FOR DAMAGE, NO FAULTS FOUND.  INSPECTED EXTERNAL & INTERNAL SURFACES OF OVEN, ELEMENTS & TEMP SENSORS, NO DAMAGE FOUND.  OVEN C/B COLLARED & OVEN DEFERRED.  ACFT RETURNED TO SERVICE.  OVEN SENT FOR BENCH CHECK & EVALUATION.
